# SDR CA980706005

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C54G-DC
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE BEGAN SEVERE VIBRATION IN CRUISE AND WAS SHUT DOWN.  POST- FLIGHT INSPECTION FOUND THE CONNECTION ROD AT NR 14 CYLINDER HAD BROKEN.  THE ENGINE WAS REPLACED AND TEST FLOWN SERVICEABLE.
